# SDR 01182006A

- Difficulty date: January 13, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 32,196 hours, 35,174 cycles
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: R3904123F27
- Part serial: DRG115491
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO LT PROPELLER VIBRATION. A SIGNIFICANT CRACK WAS OBSERVED ON NR 1 ENGINE'S PROPELLER TIP.  INSPECTED AND FOUND BLADE TIP DAMAGE (CRACK AND DELAMINATION) ON NR 1 PROPELLER. DAMAGE LOCATION MEASURED FROM TIP TO DAMAGE AREA .5 AND DAMAGE LOCATION MEASURED FROM LEADING EDGE TO DAMAGE AREA 1.
